# SDR AALA202203074528

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 4,862 hours, 912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH MEGAPHONE NEEDS BATTERY CHANGE AS REQUIRED. BOTH MEGAPHONE BATTERIES (AALA202203073618) REPLACED AS REQUIRED PER WC 78C00005003
